# SDR DL72S953497

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5342021060
- Condition: Corroded
- Location: Sta 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT CABIN CORRODED RT SIDE OB TRACK STA 1090.  REMOVED CORROSION PER SRM 51-10-6, OUT OF LIMITS PER SRM 53-10-1 FIG 1.  REMOVED CORROSION BETWEEN STA 1090 TO 1110 WITHIN LIMITS PER SRM 53-10-1 FIG 1.  REMOVED PIGTAIL STA 1110 TO 1130, BEGAN REPLACEMENT OF TRACK PER MM 53-20-11 FIG 802.  OK TO TREAT AND PAINT 1090 TO 1110, INSTALLED TRACK 1110 TO 1130.  TREATED AND PAINTED SEAT TRACK STA 1090 TO 1110, AS PER PS 900-3-6.
